×

The principle of uniform boundedness and the closed graph theorem. (English) Zbl 0122.34903

MSC:

46A30 Open mapping and closed graph theorems; completeness (including \(B\)-, \(B_r\)-completeness)

Citations:

Zbl 0082.32502
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] E. Hellinger O. Toeplitz: Grundlagen für eine Theorie der unendlichen Matrizen. Math. Ann. 69 (1910), 289-330. · JFM 41.0381.01
[2] S. Izumi G. Sunouchi: Abstract integrals and linear operators. Proc. Imp. Ac. Tokyo 19 (1943) 169-173. · Zbl 0063.03005
[3] V. Pták: On complete topological linear spaces. Czech. Math. J. 78 (1953), 301-364. · Zbl 0057.09303
[4] V. Pták: Completeness and the open mapping theorem. Bull. Soc. Math. de France 86 (1958), 41-74. · Zbl 0082.32502
[5] V. Pták: On the closed graph theorem. Czech. Math. J. 84 (1959), 523 - 527. · Zbl 0093.12002
[6] A. Robertson W. Robertson: On the closed graph theorem. Proc. Glasgow Math. Ass. 3 (1956) 9-12. · Zbl 0073.08702
[7] A. Robertson W. Robertson: Topological vector Spaces. Cambridge Tracts, 1962. · Zbl 0123.30202
[8] A. E. Taylor: Extensions of a theorem of Hellinger and Toeplitz. Math. Zeitschrift 66 (1956), 53-57. · Zbl 0072.13201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.